# SDR AALA961493

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cylinder
- Part number: 39281375001
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1375 - AFTER TAKEOFF LGA WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR RED LIGHT FLICKERED WHILE GEAR WAS COMING UP AND THEN ILLUMINATED STEADY WITH NO OTHER ABNORMAL INDICATIONS.  SELECTED HYDRAULIC PUMPS TO HIGH AND LIGHT EXTINGUISHED.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR RETRACTION CYLINDER.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
